Revista Matemática Iberoamericana


Full-Text PDF (52 KB) | Metadata | Table of Contents | RMI summary
Volume 21, Issue 2, 2005, pp. 693–694
DOI: 10.4171/RMI/432

Published online: 2005-08-31

Corrigenda: On the product theory of singular integrals (Rev. Mat. Iberoamericana 20 (2004), no. 2, 531-561)

Alexander Nagel[1] and Elias M. Stein[2]

(1) University of Wisconsin, Madison, USA
(2) Princeton University, United States

No abstract available for this article.

No keywords available for this article.

Nagel Alexander, Stein Elias: Corrigenda: On the product theory of singular integrals (Rev. Mat. Iberoamericana 20 (2004), no. 2, 531-561). Rev. Mat. Iberoam. 21 (2005), 693-694. doi: 10.4171/RMI/432